I am drinking 150ucg eltroxin once daily. My thyroid was removed in May 2013. I am experiencing the above symptoms.
I have copied the below information for you and
you should be reporting your symptoms to your doctor:
"Check with your doctor immediately if any of the following side effects occur while taking levothyroxine:
Chest pain or discomfort, decreased urine output, difficult or labored breathing,
difficulty with swallowing, dilated neck veins, extreme fatigue, fainting, fast, slow, irregular, pounding, or racing heartbeat, or pulse, fever, heat intolerance, hives or welts, increased blood pressure, increased pulse, irregular breathing, irritability, menstrual changes, nausea, pain or discomfort in the arms, jaw, back, or neck, shortness of breath, skin itching, rash, or redness, sweating, swelling of the eyes, face, lips, throat, or tongue, tightness in the chest, tremors, troubled breathing.
Blurred or double vision, dizziness, eye pain, lack or slowing of normal growth in children, limp or walk favoring one leg, pain in the hip or knee, seizures, severe headache.
Get emergency help immediately if any of the following symptoms of overdose occur while taking levothyroxine:
Symptoms of overdose:
Change in consciousness, cold, clammy skin, confusion, disorientation, fast or weak pulse, light-headedness, loss of consciousness, sudden headache, sudden loss of coordination, sudden slurring of speech."
It does take time to regulate for the lack of a thyroid. Even many, many months. It is important to notate all of your symptoms so that your doctor knows how close they are to regulating your symptom. It isn't always about the numbers when you are tested. If the patient still isn't feeling well when the lab reports indicate your numbers are within range... you could need some tweaking. If you don't have an endocrinologist... that is the way to go. I know you had your thyroid removed... but you didn't mention what type of doctor is treating you now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2010 • 1 answer
Posted 21 Oct 2011 • 1 answer
Posted 15 Apr 2012 • 29 answers
Hypothyroidism - After Thyroid Removal - Armour Thyroid,did it help your Hypo sooner? GP Dr wants me
Posted 14 Nov 2014 • 1 answer
Hypothyroidism - after 2 months of thyroid removal I feel extremely bloaed.i have gained weight?what
Posted 1 day 5 hours ago • 0 answers